# SDR SWIA200921125

- Difficulty date: March 4, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 20,605 hours, 15,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 169-177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4681 - BIRD STRIKE ON RIGHT SIDE OF NOSE BETWEEN FS169.00 - FS177.00 AND BETWEEN APPROXIMATE WL79.50 - WL90.00.  REPAIRED PER SRM.
